This morning I had an odd experience with my autoject. Has this ever happened to you? My daily injection routine started out like any other day, heated the injection site for 5 minutes and sterilized with alcohol. Then I inserted my needle into the autoject, adjusted the depth, removed the cap, pressed the button, felt the slight prick of the needle and then…. And then not much happened… Usually at this point I can hear the click, click, click, of the autoject administering my medication but today it was more like “click………….click………….click”. I am used to everything going as planned when it comes to my injections, I have never had an issue before, so when something was going different I didn’t exactly realize something was going wrong, I just knew something was slightly different. I looked down at the Autojects window and still no red indicator… Was the spring broken?
This is going to be a rather short posting in comparison to yesterday (haha) but yeah, I think I figured out why I have been feeling nauseous and achy lately. I thought that I had checked all my medication for possible side effects similar to mine but it was brought to my attention by my mom that I had forgot one medication. Minocycline: the medication they prescribed me to help get my acne in control now that I am off the oral steroids. Made sense, it is the only new medication I started taking recently so I hit the internet in search of an answer which came after just one click to drugs.com.
So today I had my latest neurology appointment in Fontana in hopes of seeing a new Kaiser neurologist who was willing to help me. I left feeling rather disappointed despite the fact that I didn’t have my hopes up THAT high to begin with but I guess a fall is a fall. This doctor was no different than any other doctor I have seen so far… His final evaluation? My symptoms are all more then likely permanent and no treatment is going to make the symptoms subside. I basically need to come to terms with my disease and accept that this is my life and that I have to live with these symptoms.